# SDR HNAA2017020300038

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 43,710 hours, 36,920 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 129502
- Part serial: 0458
- Condition: Malfunctioned
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  NR 2 BLEED LEAK EICAS MESSAGE ILLUMINATED ALONG WITH PB LEAK ILLUMINATED. CLEARED MESSAGE.  REMOVED AND REPLACED NR 2 LOW PRESSURE, OPS CHECKED OK AT THIS TIME.  SWITCH REPLACED IAW MM 30-11-00-810-811-A.
